# SDR ABXA9700901

- Difficulty date: December 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N935AX
- Make and model: Doug DC-9-33F
- Aircraft serial: 47413
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door
- Part number: 591014119
- Condition: Cracked
- Location: Cargo Compt
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE COMPLYING WITH C INSPECTION, FOUND THE FORWARD LOWER CARGO DOOR INNER SKIN CRACKED AND BENT AT FORWARD HINGE.  REMOVED AND REPLACED FORWARD BAG BIN DOOR IAW ABX JOB CARD C-3088.
